Morphometrics with R by CLAUDE, J.

Kume, Alfred (2010) Morphometrics with R by CLAUDE, J. Review of: Morphometrics with R by Claude, Julien. Morphometrics with R (by J. Claude), 66 (2). pp. 662-663. ISSN 1541-0420. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1541-0420.2010.01433.x
Item Type: Review
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Alfred Kume
Date Deposited: 27 Nov 2012 15:44
Last Modified: 28 May 2014 10:07
Resource URI: https://kar.kent.ac.uk/id/eprint/32160 (The current URI for this page, for reference purposes)
  • Depositors only (login required):